# SDR DALA2019082835037

- Difficulty date: August 22, 2019
- Submitted: August 28, 2019
- Operation: Air carrier
- Aircraft: N376DA
- Make and model: Boeing 737832
- Aircraft serial: 29624
- Aircraft time: 66,442 hours, 26,823 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Missing
- Location: Wind To Body
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5564488) CREW REPORTED NOISE AT @7000. FOUND WING BODY FAIRING PANEL 192AL MISSING AND 192BL DAMAGED AS WELL AS SUPPORT FITTING 149A7272-7 DAMAGED. INSTALLED BELLY FAIRING PANELS 192AL AND 192BL, INSTALLED SUPPORT FITTING IAW B737 AMM 53-51.
